Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 1, NWS Corpus Christi, TX

April 16, 2015Refugio County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 16, 2015, 2:13 PM CDT for Refugio County, Texas. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 2:13 PM CDT (19:13 UTC)
Expired
Apr 16, 2015, 2:45 PM CDT
In force
32 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Refugio County, TX

The radar

The Corpus Christi radar (KCRP), 67 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 2:16 PM CDTTORNADO3 W Refugio, TXBRIEF ROPE TORNADO TOUCHDOWN FOR 30 SECONDS.
Apr 16, 2:30 PM CDTHAIL 1.75Refugio, TX
Apr 16, 2:52 PM CDTTORNADO8 E Refugio, TXBRIEF RAIN WRAPPED TORNADO TOUCHDOWN. SHED IN BACKYARD DAMAGED...TWO TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WFUS54 KCRP 161913
TORCRP
TXC391-161945-
/O.NEW.KCRP.TO.W.0001.150416T1913Z-150416T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
213 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 PM CDT
    
* AT 212 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 4 
  MILES NORTHWEST OF WOODSBORO. A TORNADO MAY DEVELOP AT ANY TIME. 
  DOPPLER RADAR SHOWED THIS DANGEROUS STORM MOVING NORTHEAST AT 15 
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  REFUGIO...WOODSBORO AND QUINTANA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2850 9721 2828 9711 2827 9712 2827 9714
      2818 9741 2833 9742 2838 9737 2839 9737
TIME...MOT...LOC 1912Z 247DEG 14KT 2830 9737 

$$

TMT
2 follow-up statements
612 
WWUS54 KCRP 161920
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
220 PM CDT THU APR 16 2015

TXC391-161945-
/O.CON.KCRP.TO.W.0001.000000T0000Z-150416T1945Z/
REFUGIO TX-
220 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHWESTERN REFUGIO COUNTY...
    
AT 218 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
4 MILES SOUTHWEST OF REFUGIO...MOVING NORTHEAST AT 15 MPH.

IN ADDITION...HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 
MPH WILL BE POSSIBLE WITH THIS STORM. 

THIS DANGEROUS STORM WILL BE NEAR...
  REFUGIO AROUND 230 PM CDT.
  QUINTANA AROUND 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2850 9721 2828 9711 2827 9712 2827 9714
      2818 9741 2833 9742 2838 9737 2839 9737
TIME...MOT...LOC 1918Z 247DEG 14KT 2831 9734 

$$

TMT
002 
WWUS54 KCRP 161927
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
227 PM CDT THU APR 16 2015

TXC391-161945-
/O.CON.KCRP.TO.W.0001.000000T0000Z-150416T1945Z/
REFUGIO TX-
227 PM CDT THU APR 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHWESTERN REFUGIO COUNTY...

AT 216 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 3 MILES 
WEST OF REFUGIO. AT 225 PM...THIS TORNADIC STORM WAS LOCATED OVER 
REFUGIO...MOVING EAST AT 20 MPH.

IN ADDITION...HAIL UP TO THE SIZE OF BASEBALLS AND WIND GUSTS TO 70 
MPH WILL BE POSSIBLE WITH THIS STORM.

THIS TORNADO WILL BE NEAR...
  QUINTANA AROUND 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO HAS BEEN SIGHTED. TO PROTECT YOUR LIFE...TAKE
COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2850 9721 2828 9711 2827 9712 2827 9714
      2818 9741 2833 9742 2838 9737 2839 9737
TIME...MOT...LOC 1925Z 257DEG 17KT 2831 9728 

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 12:34 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 16, 12:34 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1234 PM CDT THU APR 16 2015

.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.

&&

.AVIATION...MVFR CIGS WL SLOWLY TRANSITION TO VFR CIGS THIS AFTN
IN MOST AREAS TO JUST ABV 3K FT. SCTD STRONG TO SVR STORMS WITH
HAIL BEING THE MAIN THREAT WL BE POSSIBLE THROUGH AROUND 22Z TDA.
VCT AND ALI WOULD HAVE THE BEST POTENTIAL AT SEEING A STORM TDA.
BRIEF GUSTY WINDS UP TO 40 KT WL ALSO BE POSSIBLE IN OR NEAR SOME
OF THESE STORMS. MVFR/IFR CIGS WL QUICKLY RE-DEVELOP BETWEEN 00Z
AND 05Z. THERE WL BE A SMALL CHANCE OF LRD SEEING SOME STORMS
DURING THE 10-14Z TIME PD.

&&

.PREV DISCUSSION... /ISSUED 1046 AM CDT THU APR 16 2015/

DISCUSSION...A VERY MOIST BOUNDARY LAYER AND LOW CONVECTIVE
TEMPS IN THE MID TO UPPER 70S HAS LED TO INCREASING SHOWER
DEVELOPMENT ACROSS THE COASTAL BEND AND EASTERN BRUSH COUNTRY.
THIS TREND WL CONTINUE AS SUFFICIENT BOUNDARY LAYER WARMING AND
CONVERGENCE ASSCTD WITH A WK BOUNDARY ACROSS THE COASTAL AREAS
PERSISTS THROUGH THE MORNING AND EARLY AFTN HOURS.

THE MAIN FCST CHALLENGE FOR TDA WL BE THE COVERAGE OF PCPN AND
SVR WX POTENTIAL. THE HRRR/RAP/NAM/GFS/TEXAS TECH SOLNS ALL
INDICATE THAT A DRYING OF THE AIRMASS IS EXPECTED TO OCCUR THIS
AFTN/EVE AND AFFECT MOSTLY THE WESTERN AND SOUTHERN AREAS. THIS
SEEMS REASONABLE GIVEN THE DECENT INITIALIZATION OF THESE MODELS
AND THE VEERING OF THE 700 MB WINDS TO A MORE WESTERLY DIRECTION
THROUGHOUT THE DAY AND THE UPR JET SHIFTING SLIGHTLY NORTHWARD.
ALL OF THESE SOLNS POINT TO THE MAIN FOCUS FOR PCPN SHIFTING
TOWARDS THE NERN PORTION OF THE CWA BY THE AFTN. WITH THAT
SAID...GIVEN MUCAPES BETWEEN 2500 AND 3500 J/KG AND 0-6KM BULK
SHEAR VALUES BETWEEN 45 AND 55 KT BY THE AFTN...ANY THUNDERSTORMS
THAT DO DEVELOP COULD QUICKLY BECOME SEVERE. AS A RESULT...ADDED
THE MENTION OF SEVERE ACROSS THE NERN ZONES INTO THE GRIDS.
FURTHER SOUTH AND WEST...THE RISK OF SEVERE WL BE SLIGHTLY LESS
AND MOSTLY ISOLATED IN NATURE.

LOWERED TEMPS A DEGREE OR TWO GIVEN THE THICK CLOUD CVR (AND THE
EXTRA TIME IT WL TAKE TO THIN THESE CLOUDS OUT) AND THE STILL WET
SOILS.

MARINE...EAST TO SOUTHEAST WINDS WL GENERALLY BE 10 KT OR LESS
TDA WITH SEAS AROUND 3 FT. THIS LIGHT WIND REGIME OUTSIDE OF
THUNDERSTORMS WL PERSIST FOR THE NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    80  71  80  68  80  /  50  30  50  50  50
VICTORIA          79  68  80  66  79  /  60  50  70  60  50
LAREDO            86  70  84  66  87  /  40  30  50  40  30
ALICE             82  70  82  67  83  /  50  30  60  50  40
ROCKPORT          77  72  77  68  76  /  50  40  60  50  50
COTULLA           82  68  80  64  85  /  40  30  60  30  30
KINGSVILLE        82  71  82  68  82  /  50  30  50  50  40
NAVY CORPUS       78  72  78  69  76  /  50  30  50  50  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

MB/80...AVIATION
Hazardous weather outlook, Apr 16, 5:37 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
537 AM CDT THU APR 16 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-171045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
537 AM CDT THU APR 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAJOR THREATS ALONG WITH FLASH
FLOODING. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS FRIDAY AND A
SLIGHT RISK IN NORTHERN COUNTIES SATURDAY. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. AN ISOLATED TORNADO CAN NOT
BE RULED OUT.

IN ADDITION...FLASH FLOODING COULD BECOME A THREAT WITH ANY HEAVY
AND PERSISTENT RAINFALL.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION
MAY BE NEEDED THURSDAY THROUGH SATURDAY.

PZ/TB

In the hours before

Special weather statement, Apr 16, 1:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
112 PM CDT THU APR 16 2015

TXZ233-246-161845-
GOLIAD-REFUGIO-
112 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GOLIAD AND
NORTHWESTERN REFUGIO COUNTIES...

AT 111 PM CDT...A STRONG THUNDERSTORM WAS NEAR BLANCONIA...OR 13
MILES SOUTH OF GOLIAD...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOLIAD AND FANNIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2869 9717 2861 9718 2858 9717 2834 9732
      2837 9739 2839 9738 2839 9740 2841 9740
      2841 9744 2840 9744 2844 9748 2843 9751
      2844 9752 2845 9752 2845 9755 2849 9755
      2879 9739
TIME...MOT...LOC 1811Z 208DEG 23KT 2847 9742

MB
Special weather statement, Apr 16, 1:14 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
114 PM CDT THU APR 16 2015

TXZ232-233-161845-
GOLIAD-BEE-
114 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD AND CENTRAL
BEE COUNTIES...

AT 114 PM CDT...A STRONG THUNDERSTORM WAS NEAR BEEVILLE...MOVING
NORTHEAST AT 25 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...BERCLAIR...NORMANNA AND TULETA.

LAT...LON 2866 9744 2835 9763 2843 9789 2869 9775
      2875 9766
TIME...MOT...LOC 1814Z 208DEG 23KT 2846 9774

MB
Local storm report, Apr 16, 1:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 PM CDT THU APR 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             BEEVILLE                28.41N 97.75W
04/16/2015  0.25 INCH        BEE                TX   AMATEUR RADIO

            PEA SIZED HAIL REPORTED IN BEEVILLE BY P5MKM.

&&

IB
Special weather statement, Apr 16, 1:16 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
116 PM CDT THU APR 16 2015

TXZ232-233-246-161845-
GOLIAD-REFUGIO-BEE-
116 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GOLIAD...WEST
CENTRAL REFUGIO AND SOUTHEASTERN BEE COUNTIES...

AT 116 PM CDT...A STRONG THUNDERSTORM WAS NEAR PAPALOTE...OR NEAR
SKIDMORE...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SKIDMORE...BLANCONIA AND PAPALOTE.

LAT...LON 2838 9729 2817 9747 2818 9748 2817 9748
      2816 9750 2815 9751 2816 9754 2813 9757
      2819 9773 2850 9756
TIME...MOT...LOC 1816Z 208DEG 23KT 2823 9759

MB
Special weather statement, Apr 16, 1:47 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
147 PM CDT THU APR 16 2015

TXZ232-233-246-161915-
GOLIAD-REFUGIO-BEE-
147 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GOLIAD...WESTERN
REFUGIO AND SOUTHEASTERN BEE COUNTIES...

AT 146 PM CDT...A STRONG THUNDERSTORM WAS NEAR BLANCONIA...OR 9 MILES
NORTHWEST OF WOODSBORO...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BLANCONIA.

LAT...LON 2849 9718 2812 9741 2812 9742 2814 9742
      2813 9744 2815 9744 2815 9747 2818 9748
      2815 9752 2821 9765 2862 9745
TIME...MOT...LOC 1846Z 210DEG 25KT 2833 9744

MB
Special weather statement, Apr 16, 1:57 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
157 PM CDT THU APR 16 2015

TXZ234-161930-
VICTORIA-
157 PM CDT THU APR 16 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL VICTORIA COUNTY...

AT 156 PM CDT...A STRONG THUNDERSTORM WAS OVER VICTORIA...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...GUADALUPE...VICTORIA DETAR HOSPITAL NORTH...SALEM...
DACOSTA...INEZ...NURSERY...VICTORIA MALL...WOOD HI...VICTORIA
REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE PARK...
TELFERNER...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA COLLEGE AND
SAXET LAKES.

LAT...LON 2906 9694 2902 9683 2897 9681 2896 9681
      2892 9679 2892 9678 2889 9675 2869 9686
      2883 9717 2908 9700
TIME...MOT...LOC 1856Z 210DEG 23KT 2882 9700

MB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 12:45 PM CDTSpecial Weather StatementCRPRefugio30 min
Apr 16, 1:12 PM CDTSpecial Weather StatementCRPGoliad33 min
Apr 16, 1:14 PM CDTSpecial Weather StatementCRPBee31 min
Apr 16, 1:16 PM CDTSpecial Weather StatementCRPBee29 min
Apr 16, 1:25 PM CDTSevere Thunderstorm WarningCRPGoliad23 min
Apr 16, 1:47 PM CDTSpecial Weather StatementCRPRefugio28 min
Apr 16, 1:57 PM CDTSpecial Weather StatementCRPVictoria33 min
Apr 16, 2:00 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio45 min
Apr 16, 2:43 PM CDTTornado WarningCRPAransas, Refugio32 min
Apr 16, 3:05 PM CDTSpecial Weather StatementCRPVictoria25 min
Apr 16, 3:06 PM CDTFlash Flood WarningCRPRefugio114 min
Apr 16, 3:14 PM CDTTornado WarningCRPCalhoun, Refugio, Victoria31 min
Apr 16, 3:40 PM CDTTornado WarningCRPCalhoun, Refugio35 min
Apr 16, 3:45 PM CDTSpecial Marine WarningCRP45 min
Apr 16, 4:12 PM CDTSevere Thunderstorm WarningCRPCalhoun, Victoria48 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.